MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG CONNECTED OR HUB BASE SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240200200
Medical Device Problem Codes No Display/Image (1183); Capturing Problem (2891)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Alleged failure: sn: (b)(6), pn: 0240200200 per the customer, the hub appears to be fried or corrupt.The console/hub went black, and the surgeon could not capture any images.Visual inspection: no damage or dents detected on the console.No labels or markings.No scratches or scuff marks.The warranty seal was not broken when the product was received.Functional inspection: issue confirmed.Cor-ip test performed.The or hub powers on properly and the display switched over to the external gui successfully, and the application loaded to the main menu.Routing sources were available.Tie lines were detected and applied successfully.A display was present on the primary monitor.Once in the capture menu, unable to capture or record with the camera head.Troubleshooting performed.System settings checked.In the settings/system/case menu, the 1788 check box was turned on.When 1788 check box was turned off, camera head capturing and recording was possible.A quick functional test was performed.The camera head was able to capture images, and record videos.Case file was exported onto a jump drive media.The hub is not fried.Internally, the hub is clear of dust and lint.All components are properly connected, and no physical damage was observed.No software corruption encountered.The or hub boots up and loads to the main menu.No critical errors, abrupt shutdowns, or reboots encountered.The hub did not go black.No black screen encountered while the unit was under test.The or hub as software version 4.1.3.156u.The probable root causes are software, or application settings.The failure identified in the investigation is consistent with the complaint record.However, the issue of loss of image could not be replicated.The probable root causes are software, or application settings.The product was returned for investigation, and the failure mode will be monitored for future recurrence.
 
Event or Problem Description
It was reported that the console/hub went black and the surgeon could not capture any images.Since the device went black, it is possible that there may have been a full loss of image.
 
Additional Manufacturer Narrative
Alleged failure: sn: (b)(6), pn: 0240200200 per the customer, the hub appears to be fried or corrupt.The console/hub went black, and the surgeon could not capture any images.The failure identified in the investigation and consistent with the complaint record.The probable root causes are software, or application settings.The product was returned for investigation, and the failure mode will be monitored for future recurrence.
 
Event or Problem Description

Brand Name
PKG CONNECTED OR HUB BASE SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21988208
Report Number0002936485-2025-00420
Device Sequence Number4478506
Product Code GCJ
UDI-Device Identifier07613327601695
UDI-Public07613327601695
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K222079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240200200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown